Alert archive / Mississippi / Severe Thunderstorm Warnings in 2006

Severe Thunderstorm Warning 36, NWS Mobile, AL

February 3, 2006Wayne County, Mississippi

NWS Mobile, AL issued this severe thunderstorm warning at Feb 3, 2006, 5:25 PM CST for Wayne County, Mississippi. It was in force for 65 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Feb 3, 2006, 5:25 PM CST (23:25 UTC)
Expired
Feb 3, 2006, 6:30 PM CST
In force
65 min
Issued by
NWS Mobile, AL
Area
Counties, with a storm outline in the text

County Wayne County, MS

The radar

The Mobile radar (KMOB), 122 km from the middle of the area, began a volume at 23:27 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Feb 3, 5:04 PM CSTSevere Thunderstorm WatchSPC5 hr

The nearest sounding before it

Jackson, MS (KJAN), launched 12:00Z, 11.4 hours before the alert went out and 145 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jackson, MS at 12:00Z on 2006-02-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 20 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jackson, MS at 12:00Z on 2006-02-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 20 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
20 J/kg
Mixed-layer CIN
-130 J/kg
Mixed-layer LCL
779 m above ground
0-6 km bulk shear
51 kt
0-1 km storm-relative helicity
20 m²/s²
0-3 km storm-relative helicity
119 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS54 KMOB 032328
SVRMOB
MSC153-040030-
/O.NEW.KMOB.SV.W.0036.060203T2325Z-060204T0030Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MOBILE AL
525 PM CST FRI FEB 3 2006

THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...

  WAYNE COUNTY IN SOUTHEAST MISSISSIPPI

* UNTIL 630 PM CST

* AT 525 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING GOLF BALL SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 21   
MILES WEST OF STRENGTHFORD...MOVING EAST AT 45 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  STRENGTHFORD BY 545 PM CST
  WHISTLER BY 550 PM CST
  WAYNESBORO AND WOODWARDS BY 600 PM CST
  DENHAM BY 605 PM CST

ANOTHER SEVERE STORM WAS NOTED OVER NORTHERN JONES COUNTY NEAR 
SANDERSVILLE.  THIS STORM WILL MOVE EAST AT 45 MPH ALONG THE 
WAYNE...CLARKE COUNTY LINE THROUGH 6 PM.  IT WILL ALSO BE CAPABLE OF 
PRODUCING LARGE HAIL TO THE SIZE OF GOLF BALLS AND DAMAGING WINDS IN 
EXCESS OF 60 MPH ACROSS THE NORTHERN PORTIONS OF WAYNE COUNTY.

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE FOR
DAMAGING WINDS...LARGE HAIL...AND DEADLY CLOUD TO GROUND LIGHTNING.
TAKE COVER IN A STURDY SHELTER UNTIL THE STORM HAS PASSED.

LAT...LON 3182 8892 3144 8892 3148 8845 3189 8848

$$
3 follow-up statements
000 
WWUS54 KMOB 032345
SVSMOB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
541 PM CST FRI FEB 3 2006

MSC153-040030-
/O.CON.KMOB.SV.W.0036.000000T0000Z-060204T0030Z/
WAYNE MS-
541 PM CST FRI FEB 3 2006

...A SEVERE THUNDERSTORM WARNING CONTINUES UNTIL 630 PM CST FOR WAYNE
COUNTY...

AT 540 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING GOLF BALL SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS
LOCATED NEAR EUCUTTA...OR ABOUT 17 MILES NORTHEAST OF LAUREL...MOVING
EAST AT 40 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  8 MILES NORTH OF WHISTLER BY 545 PM CST
  HIWANNEE...BOICE AND 9 MILES NORTH OF WOODWARDS BY 600 PM CST
  GRETNA BY 615 PM CST

A SECOND SEVERE STORM WAS NOTED ABOUT 7 MILES WEST OF 
STRENGTHFORD...MOVING EAST AT 45 MPH.  THIS STORM ALSO HAS THE 
POTENTIAL TO PRODUCE HAIL BETWEEN THE SIZE OF QUARTERS AND 
GOLFBALLS...IN ADDITION TO DAMAGING WINDS IN EXCESS OF 60 MPH AS IT 
MOVES ACROSS THE STRENGTHFORD AREA THROUGH 555 PM.  THIS STORM WILL 
APPROACH THE WAYNESBORO AND WINCHESTER AREAS BETWEEN 605 PM AND 
620 PM.  

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM CST
FRIDAY EVENING FOR SOUTHWESTERN ALABAMA AND SOUTHEAST MISSISSIPPI.

LAT...LON 3182 8892 3144 8892 3148 8845 3189 8848

$$
000 
WWUS54 KMOB 040024
SVSMOB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
624 PM CST FRI FEB 3 2006

MSC153-040030-
/O.CON.KMOB.SV.W.0036.000000T0000Z-060204T0030Z/
WAYNE MS-
624 PM CST FRI FEB 3 2006

...A SEVERE THUNDERSTORM WARNING CONTINUES UNTIL 630 PM CST FOR WAYNE
COUNTY...

AT 623 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR DETECTED A 
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND 
DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR 
DENHAM...OR ABOUT 6 MILES EAST OF WAYNESBORO...MOVING EAST AT 40 MPH.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM CST
FRIDAY EVENING FOR SOUTHWESTERN ALABAMA AND SOUTHEAST MISSISSIPPI.

LAT...LON 3182 8892 3144 8892 3148 8845 3189 8848

$$
000 
WWUS54 KMOB 040034
SVSMOB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
632 PM CST FRI FEB 3 2006

MSC153-040042-
/O.EXP.KMOB.SV.W.0036.000000T0000Z-060204T0030Z/
WAYNE MS-
632 PM CST FRI FEB 3 2006

...THE SEVERE THUNDERSTORM WARNING FOR WAYNE COUNTY WAS ALLOWED TO 
EXPIRE AT 630 PM CST...

THE SEVERE THUNDERSTORMS HAVE MOVED EAST OF WAYNE COUNTY.  AT 630 
PM...NATIONAL WEATHER SERVICE DOPPLER RADAR STILL SHOWED A LINE OF 
THUNDERSTORMS EXTENDING FROM EXTREME NORTHEASTERN WAYNE COUNTY TO 
NEAR SMITHTOWN.  THESE STORMS ARE MOVING EAST AT 40 MPH. THEY ARE 
STILL LIKELY PRODUCING SOME SMALL HAIL AND SUDDEN WIND GUSTS AROUND 
45 MPH AS THEY MOVE EAST ACROSS SOUTHERN WAYNE COUNTY.  

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM CST
FRIDAY EVENING FOR SOUTHWESTERN ALABAMA AND SOUTHEAST MISSISSIPPI.

LAT...LON 3182 8892 3144 8892 3148 8845 3189 8848

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Mobile, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Feb 3, 3:30 PM CST, 1 hour 55 minutes earlier.

Area forecast discussion, Feb 3, 3:30 PM CST, 1 hour 55 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOBILE AL
330 PM CST FRI FEB 3 2006

.SHORT TERM...CURRENTLY WATCHING A STRONG TO SEVERE LINE OF
THUNDERSTORMS MOVING ACROSS WEST CENTRAL MISSISSIPPI. THIS IS OUT
AHEAD OF AN INTENSIFYING COLD FRONT MOVING THROUGH CENTRAL LA
ASSOCIATED WITH A STRONG S/WV DRIVING DOWN THE BACKSIDE OF A
LONGWAVE TROF OVER EASTERN STATES. A DEVELOPING SFC LOW ACROSS
CENTRAL LA WILL TRACK NE ALONG THE SFC WARM FRONT CURRENTLY
EXTENDING NORTHEASTWARD FROM THE LOW NE TO NEAR MGM AND AUBURN AND
SLOWLY LIFTING NORTH. SOUTH OF THE WARM FRONT SFC TEMPS HAVE WARMED
INTO THE LOWER 70S WHERE SKIES HAVE SCATTERED OUT. MOISTURE RECOVERY
IS LIMITING SFC BASED INSTABILITY AS DEWPOINTS VALUES HAVE BEEN HELD
INTO THE 50S. LOW 60 DEWPOINTS ARE ONLY NOW COMING INTO COASTAL
ALABAMA AND FLORIDA. WITH THE TIMING OF THE THUNDERSTORMS AROUND 6
PM THIS EVENING AND LATER...INSOLATION WILL ALSO BE ON THE DECREASE
AND LIMIT INSTABILITY. HOWEVER...AS STEEP LAPSE RATES CONTINUE TO
OVERSPREAD THE AREA...EXPECT INSTABILITY VALUES TO BE ON THE
INCREASE ESPECIALLY IN THE MIDDLE LEVELS OF THE ATMOSPHERE. WV
IMAGERY INDICATES THE S/W IS ROUNDING THE BASE OF THE TROF AND
SHIFTING NORTHEASTWARD. THIS WOULD INDICATE THE GREATEST FORCING
WILL SLIDE ACROSS NORTHERN SECTIONS OF THE CWA. HAVE ALSO ALIGNED
THE POPS WITH THIS IN MIND...LIKELY ACROSS NORTHERN AREAS TO TO LOW
END SCATTERED ALONG THE COAST.

VISIBLE SATELLITE INDICATES THE LINE IS TRYING TO BACKBUILD TO SOUTH
ACROSS SOUTHCENTRAL LOUISIANA. THIS SHOULD CONTINUE LIFTING EAST AND
NORTHEAST AS THE UPPER SYSTEM AND SFC LOW LIFT NORTHEASTWARD.
BELIEVE THE MAIN THREATS THIS EVENING WILL BE PRIMARILY LARGE HAIL
WITH A SECONDARY THREAT OF DAMAGING WINDS WHERE STORMS CAN BECOME
SFC BASED...AS HAS BEEN REPORTED ACROSS CENTRAL MS. THE BEST CHANCES
OF SEVERE WEATHER WILL BE NORTH OF A HATTIESBURG TO EVERGREEN LINE.
ISOLATED TORNADOES ARE AN OUTSIDE POSSIBILITY ESPECIALLY ACROSS
SOUTHERN AREAS WHERE SFC WINDS REMAIN BACKED. WILL MENTION SEVERE
WORDING IN ALL AREAS WITH THE MOST EMPHASIS ACROSS NORTHERN AREAS.

FRONTAL BOUNDARY SHOULD BE ALMOST OUT OF THE AREA BY MIDNIGHT. AND
AS THE AXIS OF THE UPPER TROUGH PASSES TO THE EAST...STRONG
DOWNGLIDE...INCREASING COND PRES DEFICITS AND COLD ADVECTION WILL
BEGIN IN ERNEST. THUS EXPECT SKIES TO RAPIDLY CLEAR AFTER MIDNIGHT
WITH ONLY SCT CLOUDS IN THE MORNING. WINTER RETURNS FOR SATURDAY AS
STRONG CAA WILL OVERCOME CLEAR SKIES TO HOLD HIGH TEMPS INTO THE 50S
IN MOST PLACES WITH A STRONG NORTHWEST WIND MAKING IT FEEL EVEN COLDER.
SATURDAY NIGHT WILL BE THE COLDEST NIGHT WITH STRONG RADIATIONAL
COOLING AS HIGH PRESSURE SETTLES OVER THE AREA WITH LOWS FALLING TO
BELOW FREEZING ACROSS THE INTERIOR. SUNDAY WILL BE ANOTHER COOL DAY
AS HIGH PRESSURE MOVES TO THE EAST...SOUTHERLY FLOW WILL RETURN
ALONG WITH INCR CLOUDS LATE SUNDAY EVENING. THIS IS IN ADVANCE OF
ANOTHER S/WV AND SFC LOW THAT WILL AFFECT THE AREA ON MONDAY.

.LONG TERM...(MONDAY THROUGH FRIDAY)...UPPER RIDGE ALONG THE WEST
COAST BREAKS DOWN TEMPORARILY AS DEEP LOW MOVES ONSHORE IN THE PAC
NW. THIS WILL ALLOW ZONAL FLOW TO DEVELOP ACROSS THE SOUTH CENTRAL
US. A PIECE OF THE PREVIOUSLY MENTIONED LOW LOOKS TO BREAK OFF AN BE
SHUNTED SOUTH AROUND THE WEST SIDE OF THE STRONG LOW PRESSURE OVER
THE NORTHEAST. THIS S/WV AND ASSOCIATED SFC LOW THEN TRACK EASTWARD
IN THE UPPER FLOW. THERE IS SOME VARIABILITY ON THE EXACT PLACEMENT
OF THE LOW...BUT CONSENSUS POINTS TO ACROSS THE INTERIOR SOUTHEAST
WHICH PLACES THE GULF IN THE WARM SECTOR OF THE CYCLONE. HOWEVER THE
NARROW TIME WINDOW FOR AIRMASS MODIFICATION ACROSS THE GULF
...ESPECIALLY IN LIGHT OF SHARP DRYING IN THE WAKE OF THIS WEEKENDS
SYSTEM...SHOULD KEEP THUNDERSTORMS OUT OF THE FORECAST. AND HAVE
REMOVED THE THUNDERSTORM CHANCES FOR MONDAY IN LINE WITH SPC
OUTLOOK.

EXTENDED GUIDANCE AGREES ON THE WESTERN US RIDGE AMPLIFYING AND NW
FLOW RETURNING TO THE CENTRAL AND EASTERN US. THIS WILL ALLOW MORE
COLD AIR TO MAKE INTO THE EAST AND KEEP OUR TEMPERATURES BELOW
CLIMATOLOGY FOR MOST OF NEXT WEEK. HPC PREFERS AN EVEN MORE
AMPLIFIED WESTERN RIDGE AND THUS A DEEPER TROF OVER THE EASTERN
STATES THAT WHAT THE 03.00Z GFS INDICATED. EITHER WAY...LOOKS LIKE
WINTER HAS FINALLY RETURNED TO THE EAST.

&&

.MARINE...THAT LOW FORMING BETWEEN BOLIVAR PENINSULA AND SABINE
PASS IN TEXAS IS JUST NOW IN THE ATCHAFALAYA-MISSISSIPPI DELTA
REGION. IT WILL CONTINUE TO INTENSIFY AND MOVE NORTHEAST TOWARD THE
CAROLINAS OVERNIGHT. A STRONG COLD FRONT TRAILING THIS LOW WILL MOVE
PAST THE MARINE AREA TONIGHT QUICKLY BRINGING STRONG WEST WINDS TO
NEAR 30 KNOTS AND GUSTS EXCEEDING GALE FORCE. A STRONG OFFSHORE FLOW
BEHIND THE FRONT WILL GENERATE SEAS FROM NEAR SHORE CAUSING THE
INTERACTION OF DEVELOPING AND DECAYING WAVE GROUPS MEANING SEAS
HIGHER THAN BRETSCHNEIDER METHODOLOGY WOULD INDICATE. HOWEVER THIS
COULD BE SOMEWHAT MITIGATED BY DIFFUSION AROUND THE SHOAL WATER OF
THE SOUTHWEST PASS REGION... PARTICULARLY IN LARGER WAVES OF LONGER
WAVELENGTH..AND ARRIVING IN MOB MARINE AREA. NONETHELESS CHOSE TO
BIAS TOWARD SAFETY AND OVER-FORECAST JUST  A BIT. EXPECT THIS
SITUATION WOULD PERSIST THROUGH SATURDAY MORNING AND SLOWLY DIMINISH
OVERNIGHT SATURDAY INTO SUNDAY AS A HIGH BUILDS OVER THE AREA. A
MODERATE ONSHORE FLOW WILL RETURN MONDAY AS THE HIGH MOVES OVER THE
WESTERN ATLANTIC...FOLLOWED BY ANOTHER COLD FRONT MONDAY NIGHT.

&&

.FIRE WEATHER...DRIER/COOLER CONDITIONS WILL PREVAIL THROUGH THE
WEEKEND WITH AFTERNOON RELATIVE HUMIDITIES FALLING TO NEAR 35
PERCENT FOR LESS THAN FOUR CONSECUTIVE HOURS ON SATURDAY. CURRENTLY
THERE ARE NO WATCHES OR WARNINGS ARE ANTICIPATED FOR THE WEEKEND THOUGH
AFTERNOON RELATIVE HUMIDITIES WILL HAVE TO BE CLOSELY MONITORED
ESPECIALLY ON SUNDAY AFTERNOON.

&&

.PRELIMINARY POINT TEMPS/POPS...
MOBILE      43  59  34  59 /  20   0   0   0
PENSACOLA   46  61  35  62 /  30   0   0   0
DESTIN      48  61  41  60 /  30   0   0   0
EVERGREEN   47  57  29  57 /  50   0   0   0
WAYNESBORO  41  56  30  59 /  50   0   0   0
CAMDEN      42  53  28  56 /  60   0   0   0

&&

.MOB WATCHES/WARNINGS/ADVISORIES...
AL...SMALL CRAFT ADVISORY GMZ630-650-670.
FL...SMALL CRAFT ADVISORY GMZ655-675.
MS...NONE.

&&

ST/LT...JC
MARINE...BD
Hazardous weather outlook, Feb 3, 5:20 PM CST, 5 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOBILE AL
520 PM CST FRI FEB 3 2006

ALZ051>064-FLZ001>006-MSZ067-075-076-078-079-041200-
BALDWIN COASTAL-BALDWIN INLAND-BUTLER-CHOCTAW-CLARKE-CONECUH-
COVINGTON-CRENSHAW-ESCAMBIA-ESCAMBIA COASTAL-ESCAMBIA INLAND-GEORGE-
GREENE-MOBILE COASTAL-MOBILE INLAND-MONROE-OKALOOSA COASTAL-
OKALOOSA INLAND-PERRY-SANTA ROSA COASTAL-SANTA ROSA INLAND-STONE-
WASHINGTON-WAYNE-WILCOX-
520 PM CST FRI FEB 3 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHWEST ALABAMA...INLAND
SOUTHEAST MISSISSIPPI...AND THE WESTERN PORTION OF THE FLORIDA
PANHANDLE.

.DAY ONE...TONIGHT...

AN AREA OF LOW PRESSURE OVER SOUTH CENTRAL MISSISSIPPI LATE THIS
AFTERNOON WILL MOVE EAST ACROSS SOUTHWESTERN ALABAMA DURING THE
EVENING HOURS. A MOIST SOUTHERLY WIND FLOW IN ADVANCE OF THE LOW
WILL BRING INCREASING MOISTURE AND INSTABILITIES TO THE REGION THIS
EVENING.  A BROKEN LINE OF STRONG TO SEVERE THUNDERSTORMS OVER
CENTRAL MISSISSIPPI WILL MOVE EAST ACROSS THE AREA THROUGH THE
EVENING HOURS...AND A SEVERE THUNDERSTORM WATCH IS IN EFFECT UNTIL
1100 PM. SOME SEVERE THUNDERSTORM WARNINGS WILL POSSIBLY BE ISSUED
THIS EVENING...ESPECIALLY ALONG AND NORTH OF A WAYNESBORO...GROVE
HILL...GREENVILLE LINE. THE PRIMARY THREAT OF SEVERE WEATHER IN
ASSOCIATION WITH THESE STORMS WILL BE LARGE HAIL AND DAMAGING WINDS.
THERE IS ALSO A THREAT OF AN ISOLATED TORNADO WITH SOME OF THE
STORMS AS LOW LEVEL SHEAR IS SUFFICIENT. THE SEVERE THREAT WILL END
FROM WEST TO EAST ACROSS THE AREA THIS EVENING...WITH ALL THE STORMS
BEING EAST OF THE ENTIRE REGION BY AROUND MIDNIGHT.

MAKE SURE NOAA ALL HAZARDS WEATHER RADIOS HAVE A GOOD BATTERY
BACKUP...IN CASE SEVERE WEATHER WARNINGS BECOME NECESSARY AND POWER
OUTAGES OCCUR.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY...

A STRONG OFFSHORE WIND AND HIGH SEAS WILL BE HAZARDOUS TO BOATING
OPERATIONS...ESPECIALLY FOR SMALLER CRAFT...THROUGH SATURDAY
EVENING. OVER LAND AREAS...NO HAZARDOUS WEATHER IS EXPECTED.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF EMERGENCY MANAGEMENT OFFICIALS AND STORM SPOTTERS FOR
SEVERE WEATHER OPERATIONS MAY BE NEEDED THIS AFTERNOON AND EVENING.

The office that day

Everything else NWS Mobile, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 3, 4:11 AM CSTDense Fog AdvisoryMOBGeorge, Greene, Perry, Stone, Wayne5 hr

Nearby

Severe Thunderstorm Warnings in Mississippi, 2006Every severe thunderstorm warning in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.